References

  1. Aron R., Galindo P., Pinasco D., Zalduendo I. Group-symmetric holomorphic functions on a Banach space. Bull. London Math. Soc. 2016, 48 (5), 779-796. doi: 10.1112/blms/bdw043
  2. Chernega I. Symmetric Polynomials and Holomorphic Functions on infinite dimensional spaces. Journal of Vasyl Stefanyk Precarpathian National University 2015, 2 (1), 75-83. doi: 10.15330/jpnu.2.4.23-49
  3. Galindo P., Vasylyshyn T., Zagorodnyuk A. The algebra of symmetric analytic functions on $L_\infty$. Proc. Roy. Soc. Edinburgh 2017, 147A (to appear).
  4. González M., Gonzalo R., Jaramillo J.A. Symmetric polynomials on rearrangement invariant function spaces. J. London Math. Soc. 1999, 59 (2), 681-697. doi: 10.1112/S0024610799007164
  5. Nemirovskii A.S., Semenov S.M. On polynomial approximation of functions on Hilbert space. Mat. USSR Sbornik 1973, 21 (2), 255-277. doi: 10.1070/SM1973v021n02ABEH002016
  6. Vasylyshyn T. Continuous block-symmetric polynomials of degree at most two on the space $(L_\infty)^2$. Carpathian Math. Publ. 2016, 8 (1), 38-43. doi: 10.15330/cmp.8.1.38-43
  7. Vasylyshyn T. Symmetric continuous linear functionals on complex space $L_\infty$. Carpathian Math. Publ. 2014, 6 (1), 8-10. doi: 10.15330/cmp.6.1.8-10

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.